# SDR GTIA000317

- Difficulty date: November 3, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - EMERGENCY FLOOR TRACK ROW 18 IS BURNED OUT.  RELAMPED EMERGENCY FLOOR TRACK ROW 18 AND OPS CHECKED GOOD IAW MM 33-50-00.  (M)
